Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cally0411

Hi Guys, I'm new and need help

Recommended Posts

Just started retin a micro .04. I'm on my 4th day. My skin is peeling like crazy and burns. I'm using half a peesize amount. My skin is red, and putting moisturizer is almost unbearable. Is this normal, will it get better, anyone have this happen? I can get through the pain but just want to make sure there is light on the other end of this painful tunnel.

Share this post


Link to post
Share on other sites

well, when i started usin retin-a..i took it with some foam in the mornin(not sure of name..sorry)..and i just got off differin, so that kind of got my acne movin, so i guess my sideaffects arent as bad as yours. did you take anything before or no. and if its only your 4th(now 5th) be patient, its a waiting process. drink plenty of water

Share this post


Link to post
Share on other sites

When my son first started using Retin A Micro he stated using it every 3 days for about a week or 2 and then every other night for a couple of weeks and then everyday, he never burned and had very little peeling.

Stop using it for a couple of days until your face calms down and then start off slowly again and work your way up to every day.

I think I read somewhere you can put some vaseline on your face to help the burning before you start up again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×